A Hamilton--Jacobi Equation for the Continuum Limit of Nondominated Sorting

Jeff Calder, Selim Esedoḡlu, Alfred O. Hero

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)603-638
JournalSIAM Journal on Mathematical Analysis
Volume46
Issue number1
DOIs
StatePublished - 2014

Cite this

A Hamilton--Jacobi Equation for the Continuum Limit of Nondominated Sorting. / Calder, Jeff; Esedoḡlu, Selim; Hero, Alfred O.

In: SIAM Journal on Mathematical Analysis, Vol. 46, No. 1, 2014, p. 603-638.

Research output: Contribution to journalArticle

Calder, Jeff ; Esedoḡlu, Selim ; Hero, Alfred O. / A Hamilton--Jacobi Equation for the Continuum Limit of Nondominated Sorting. In: SIAM Journal on Mathematical Analysis. 2014 ; Vol. 46, No. 1. pp. 603-638.
@article{2927a50a75ad4700bfc013d832445300,
title = "A Hamilton--Jacobi Equation for the Continuum Limit of Nondominated Sorting",
author = "Jeff Calder and Selim Esedoḡlu and Hero, {Alfred O.}",
year = "2014",
doi = "10.1137/13092842X",
language = "English (US)",
volume = "46",
pages = "603--638",
journal = "SIAM Journal on Mathematical Analysis",
issn = "0036-1410",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "1",

}

TY - JOUR

T1 - A Hamilton--Jacobi Equation for the Continuum Limit of Nondominated Sorting

AU - Calder, Jeff

AU - Esedoḡlu, Selim

AU - Hero, Alfred O.

PY - 2014

Y1 - 2014

U2 - 10.1137/13092842X

DO - 10.1137/13092842X

M3 - Article

VL - 46

SP - 603

EP - 638

JO - SIAM Journal on Mathematical Analysis

JF - SIAM Journal on Mathematical Analysis

SN - 0036-1410

IS - 1

ER -